# SDR DALA2019091705379

- Difficulty date: September 17, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N360DN
- Make and model: Airbus A321-211
- Aircraft serial: 8388
- Aircraft time: 3,421 hours, 1,500 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT INOP @ ROW 5A, FOUND 2 SPLICES BROKEN ON FWD LIGHT OF SEAT 5A. INSTALLED 2 EACH NEW SPLICES
